# SDR FDEA201309142226

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY BS 1500 FRAME IS DENTED S25-26L.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101.  REPAIRED IAW EA F-5310-T0302979.
